# SDR CA121010006

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Condition: Worn
- Location: Main Rotor
- Part time: 1,423 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TTAF 3623.5 ROD END PAL NUT WEARING INTO THE SWASH-PLATES EAR.  AN ENGINEER HAD INDICATED THAT HE FOUND 2 SEPARATE HELICOPTERS WITH THE PAL NUT ON 1 OF THE 2 FORWARD VERTICAL PUSH-PULL TUBES WEARING INTO THE LOWER SIDE OF THE SWASH-PLATE EAR.  WE DID A FLEET WIDE CHECK OF THE AIRCRAFT UNDER OUR CONTROL AND HAVE FOUND, OF 5 AIRCRAFT CHECK, 2 WERE FOUND WITH PUSH PULL TUBE PAL NUT INTERFERING WITH SWASHPLATE.  AFT VERTICAL PUSH-PULL TUBE PAL NUT WEARING INTO THE LOWER SIDE OF THE EAR.  RIGGED FLIGHT CONTROL PUSH PULL TUBE TO INCREASE CLEARANCE, INSPECTED SWASHPLATE.  AFT VERTICAL PUSH-PULL TUBE PAL NUT CHIPPED THE PAINT ON THE LOWER SIDE OF THE EAR. ADJUSTED PUSH PULL TUBE FOR MORE CLEARANCE.
